Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 240, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 9, 2011, 7:00 PM EDT for Huron County, Sandusky County, Seneca County, Ohio. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2011, 7:00 PM EDT (23:00 UTC)
- Expired
- Aug 9, 2011, 7:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Huron County, OH, Sandusky County, OH, Seneca County, OH
The radar
The Cleveland radar (KCLE), 90 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 3:28 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
659
WUUS51 KCLE 092300
SVRCLE
OHC077-143-147-092345-
/O.NEW.KCLE.SV.W.0240.110809T2300Z-110809T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
700 PM EDT TUE AUG 9 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HURON COUNTY IN NORTH CENTRAL OHIO
SANDUSKY COUNTY IN NORTHWEST OHIO
SENECA COUNTY IN NORTHWEST OHIO
* UNTIL 745 PM EDT
* AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GREEN SPRINGS...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
BELLEVUE...
WILLARD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4146 8341 4143 8284 4112 8283 4107 8236
4106 8243 4099 8244 4099 8342
TIME...MOT...LOC 2300Z 283DEG 28KT 4121 8299
$$
MULLEN1 follow-up statement
775
WWUS51 KCLE 092311
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
711 PM EDT TUE AUG 9 2011
OHC077-143-147-092345-
/O.CON.KCLE.SV.W.0240.000000T0000Z-110809T2345Z/
HURON OH-SENECA OH-SANDUSKY OH-
711 PM EDT TUE AUG 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SANDUSKY...SENECA AND SOUTHERN HURON COUNTIES...
AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SECOND LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED 7 MILES SOUTHWEST OF BELLEVUE...OR 8 MILES
SOUTHEAST OF CLYDE...MOVING EAST AT 30 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...WILLARD
AND GREENWICH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHWESTERN OHIO. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY MORNING FOR
NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4138 8333 4143 8284 4112 8283 4107 8236
4106 8243 4099 8244 4099 8342
TIME...MOT...LOC 2311Z 283DEG 28KT 4119 8288
$$
SCHULERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 6:10 PM EDT, 50 minutes earlier.
Area forecast discussion, Aug 9, 6:10 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 610 PM EDT TUE AUG 9 2011 .SYNOPSIS... A COLD FRONT WILL MOVE EAST ACROSS THE AREA THIS EVENING AND OVERNIGHT. HIGH PRESSURE WILL BUILD EAST INTO THE REGION BY THURSDAY NIGHT AND TO THE EAST COAST BY FRIDAY NIGHT. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT IN THE WEST. PROBABILITY FOR SEVERE THUNDERSTORMS APPEARS THAT IT IS MARGINAL AS STORMS SO FAR HAVE BEEN BEHAVING THEMSELVES. WILL CONTINUE WITH WATCH WHERE CURRENTLY IN EFFECT. MADE SOME ADJUSTMENTS TO THE CLOUD COVER TONIGHT TO TIME THE LINE OF THUNDERSTORMS MOVING EAST INTO THE REGION. LINE APPEARS TO BE BROKEN IN AREAL COVERAGE FOR THUNDERSTORMS. SOME LOCATIONS MAY SQUEAK BETWEEN THE STORMS NOT RECEIVE ONE DROP OF RAIN. FOR THE MOST PART...WILL HOLD ON TO THE LIKELY PROBABILITY AT THIS TIME. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/... ONCE THE COLD FRONT GOES BY...PRETTY MUCH FAIR WEATHER WILL BE THE RULE FOR MUCH OF THE FORECAST AREA AS HIGH PRESSURE BEGINS TO BUILD INTO THE REGION. HOWEVER...AS COLD AIR ALOFT MOVES IN OVER THE WARM LAKE...GOOD OLD LAKE EFFECT SHOWERS AND THUNDERSTORMS ARE POSSIBLE IN THE NORTHEAST. I WILL KEEP A CHANCE FOR SHOWERS AND THUNDERSTORMS GOING WEDNESDAY THROUGH THURSDAY IN THE EAST. WARM AIR ADVECTION TAKES PLACE THURSDAY NIGHT AND THIS SHOULD BRING AN END TO THE PRECIPITATION THREAT. FAIR WEATHER RETURNS FOR FRIDAY INTO FRIDAY NIGHT AS HIGH PRESSURE FINALLY TAKES CONTROL OF THE WEATHER OVER THE REGION. THE COLD AIR ADVECTION WILL BE A REFRESHING RELIEF FOR THOSE THAT DO NOT LIKE HOT WEATHER. LOWER DEW POINTS AND OVERNIGHT LOWS WILL BRING TEMPERATURES DOWN INTO THE 50S IN SOME LOCATIONS AS THE OVERALL WEATHER PATTERN CHANGES FOR A BRIEF PERIOD. LOOKING AT HIGHS GENERALLY IN THE 70S. && .LONG TERM /SATURDAY THROUGH TUESDAY/... FORECAST MODELS SHOW LOW PRESSURE ALONG WITH A FRONTAL SYSTEM MOVING THROUGH THE AREA SATURDAY INTO SUNDAY. THIS WILL RESULT IN A CHANCE OF SHOWERS AND THUNDERSTORMS. SHOWERS EXPECTED TO LINGER OVER THE EASTERN HALF OF THE FORECAST INTO SUNDAY EVENING/SUNDAY NIGHT. HIGH PRESSURE BUILDS INTO THE AREA MONDAY AND TUESDAY. ANOTHER FRONTAL SYSTEM APPROACHES LATE WEDNESDAY WHICH COULD BRING ANOTHER CHANCE OF PRECIPITATION. TEMPERATURES SATURDAY THOUGH TUESDAY WILL BE NEAR NORMAL. && .AVIATION /22Z TUESDAY THROUGH SUNDAY/... COLD FRONT NOW MOVING EAST ACROSS THE FORECAST HEADED TOWARDS PENNSYLVANIA...THERE IS A CHANCE OF SHWRS/TSTMS THIS AFTN AS A SECOND FRONT APPROACHES. WILL CONTINUE TO MONITOR. I WILL PROBABLY MENTION VCTS AT A COUPLE OF SITES FOR THIS AFTN. MOST OF THE MVFR CONDITIONS SLOWLY RISING TO VFR CONDITIONS THIS AFTN. FOR TONIGHT LOOK FOR A THREAT FOR LAKE ENHANCED SHRA WILL BE POSSIBLE FOR NE OHIO AND NW PA. WINDS BECOMING WEST THIS AFTN AT 10 TO 15 KNOTS WITH GUSTS. OUTLOOK...AREAS OF NON-VFR CONDITIONS WEDNESDAY INTO THU FOR SNOWBELT AREA. && .MARINE... SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE LAKE TONIGHT AHEAD OF SECOND STRONGER COLD FRONT CURRENTLY OVER LAKE MICHIGAN. SMALL CRAFT ADVISORY IN EFFECT AS WINDS WILL TURN TO THE WEST NORTHWEST AND INCREASE TO 20 KNOTS BEHIND THE FRONT. CONDITIONS PRIMED FOR WATERSPOUTS ON WEDNESDAY. THE 850 TEMPS DIP TO 11C BY 18Z WEDNESDAY FOR A LAKE TO 850MB TEMPERATURE DIFFERENTIAL OF AROUND 14C. THIS COMBINED WITH A STRONG UPPER LEVEL SHORT WAVE THAT WILL SWING ACROSS EASTERN LAKE ERIE WEDNESDAY MORNING. HIGH PRESSURE WILL GRADUALLY MOVE EAST ACROSS THE LAKE THURSDAY BUT CHOPPY CONDITIONS WILL CONTINUE ON THE LAKE. HIGH PRESSURE IN CONTROL FRIDAY INTO SATURDAY...BUT MODELS MOVE NEXT COLD FRONT THROUGH SATURDAY NIGHT INTO SUNDAY MORNING. RIGHT NOW GOING WITH 2 TO 4 FOOT WAVES...BUT A SMALL CRAFT ADVISORY IS DEFINITELY NOT OUT OF THE QUESTION. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR LEZ144>149. && SYNOPSIS...LOMBARDY NEAR TERM...LOMBARDY SHORT TERM...LOMBARDY LONG TERM...BC AVIATION...BC MARINE...DJB
Hazardous weather outlook, Aug 9, 3:48 PM EDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 348 PM EDT TUE AUG 9 2011 OHZ003-006>009-017>019-027>029-036-037-102000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-MARION-MORROW- 348 PM EDT TUE AUG 9 2011 ...SEVERE THUNDERSTORM WATCH 753 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. THERE IS THE POSSIBILITY THAT SOME THUNDERSTORMS COULD BECOME SEVERE AND PRODUCE DAMAGING HAIL AND STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ061-145>149-165>169-OHZ010>014-020>023-030>033-038-047-089- PAZ001>003-102000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA- LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-ASHLAND- WAYNE-STARK-MAHONING-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 348 PM EDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ142>144-162>164-102000- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 348 PM EDT TUE AUG 9 2011 ...SEVERE THUNDERSTORM WATCH 753 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LOMBARDY
In the hours before
Special weather statement, Aug 9, 5:02 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 502 PM EDT TUE AUG 9 2011 OHZ003-006-092200- LUCAS-WOOD- 502 PM EDT TUE AUG 9 2011 ...SPECIAL WEATHER STATEMENT FOR LUCAS AND WOOD COUNTIES UNTIL 600 PM EDT... AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES WEST OF SWANTON...OR 20 MILES WEST OF WATERVILLE...MOVING EAST AT 30 MPH. OTHER STRONG TO SEVERE THUNDERSTORMS WILL ALSO MOVE ACROSS NORTHWEST OHIO LATE THIS AFTERNOON AND EVENING. THESE STORMS COULD PRODUCE DAMAGING WIND GUSTS. PEOPLE IN LUCAS AND WOOD COUNTIES SHOULD MONITOR THE WEATHER SITUATION AND LISTEN FOR POSSIBLE WARNINGS. MOVE INDOORS AS THUNDERSTORMS APPROACH. KOSARIK
Special weather statement, Aug 9, 6:08 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 608 PM EDT TUE AUG 9 2011 OHZ006-008-017-018-092300- HANCOCK-SANDUSKY-SENECA-WOOD- 608 PM EDT TUE AUG 9 2011 ...SPECIAL WEATHER STATEMENT FOR NORTHERN HANCOCK...SANDUSKY...SENECA AND WOOD COUNTIES UNTIL 700 PM EDT... AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GIBSONBURG MOVING EAST AT 30 MPH ACROSS SANDUSKY COUNTY. OTHER STRONG THUNDERSTORMS WILL MOVE ACROSS WOOD COUNTY INTO SENECA AND HANCOCK COUNTIES THIS EVENING. THESE STORMS COULD PRODUCE DAMAGING WIND GUSTS. PEOPLE IN HANCOCK...SANDUSKY...SENECA AND WOOD COUNTIES...INCLUDING THE CITY OF FREMONT...SHOULD MONITOR THE WEATHER AND LISTEN FOR POSSIBLE WARNINGS. MOVE INDOORS AS THUNDERSTORMS APPROACH. KOSARIK
Local storm report, Aug 9, 6:44 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
644 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL FREMONT 41.35N 83.11W
08/09/2011 E1.00 INCH SANDUSKY OH TRAINED SPOTTER
TRAINED SPOTTERS REPORTED QUARTER SIZE HAIL.
&&
KSCHULERLocal storm report, Aug 9, 6:45 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
645 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND DMG FREMONT 41.35N 83.11W
08/09/2011 SANDUSKY OH TRAINED SPOTTER
THUNDERSTORM WINDS DOWNED SEVERAL LARGE TREES.
&&
KSCHULERLocal storm report, Aug 9, 6:46 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
646 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM TSTM WND DMG FREMONT 41.35N 83.11W
08/09/2011 SANDUSKY OH TRAINED SPOTTER
TRAINED SPOTTERS REPORTED NUMEROUS LARGE TREES UPROOTED.
HOMES DAMAGED FROM DOWNED TREES.
&&
KSCHULERThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 2:56 PM EDT | Small Craft Advisory | CLE | 49 hr | |
| Aug 9, 4:46 PM EDT | Special Marine Warning | CLE | 89 min | |
| Aug 9, 6:14 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 9, 6:19 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca | 41 min |
| Aug 9, 6:36 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 39 min |
| Aug 9, 6:50 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 40 min |
| Aug 9, 7:06 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 69 min |
| Aug 9, 7:16 PM EDT | Special Marine Warning | CLE | 119 min | |
| Aug 9, 7:24 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain, Medina | 36 min |
| Aug 9, 7:44 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Huron, Richland, Seneca | 46 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.